# SDR R61A202002140172

- Difficulty date: January 26, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 31,486 hours, 24,410 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frames 13-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION-FWD WET AREA LH FLOOR DOUBLER FR13-16 AS MARKED.   REMOVED AND REPLACED FLOOR DOUBLER AT FR13-16 REF SRM 51-40-08, RESTORED SURFACE PROTECTION REF. SRM 51-23-06
